December 2022 Ruled surfaces with null curves and Frenet frame in pseudo-sphere and pseudo-hyperbolic space
Honoka Kobayashi
Tsukuba J. Math. 46(2): 165-192 (December 2022). DOI: 10.21099/tkbjm/20224602165

Abstract

In this paper, we construct Frenet frame fields along a null curve when it is not a bi-null Cartan curve in a pseudo-hyperbolic space with index 2 and pseudo-sphere with index 2, respectively. Also, we find ruled surfaces with the above null curves which have non-diagonalizable shape operators, constant mean curvatures and constant scalar curvatures.

Citation

Download Citation

Honoka Kobayashi. "Ruled surfaces with null curves and Frenet frame in pseudo-sphere and pseudo-hyperbolic space." Tsukuba J. Math. 46 (2) 165 - 192, December 2022. https://doi.org/10.21099/tkbjm/20224602165

Information

Published: December 2022
First available in Project Euclid: 17 March 2023

MathSciNet: MR4561577
zbMATH: 1515.53060
Digital Object Identifier: 10.21099/tkbjm/20224602165

Subjects:
Primary: 53C42 , 53C50

Keywords: B-scroll , Cartan frame , Generalized B-scroll , Generalized umbilical hypersurface

Rights: Copyright © 2022 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.46 • No. 2 • December 2022
Back to Top